Formules de trace et non-annulation de fonctions $L$ automorphes au niveau $\mathfrak{p}^{\nu}$

Volume 147 / 2011

D. Rouymi Acta Arithmetica 147 (2011), 1-32 MSC: 11F12, 11F33, 11F66, 11N25. DOI: 10.4064/aa147-1-1

Authors

  • D. RouymiInstitut Elie Cartan Nancy, CNRS
    Nancy-Université, INRIA
    Boulevard des Aiguillettes, B.P. 239
    54506 Vandœuvre-lès-Nancy, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image